Couldn't find what you looking for?

TRY OUR SEARCH!

I would like to know something more about the drug Risperdal. My mother has been using it for almost two years now. She is 56 years old and she has been suffering from bipolar disorder for almost half a decade. She was on several different therapies, now using Risperdal. But, from time to time she has difficulties with sleeping, dizziness and nausea. Doctor said those are side effects, that are not that dangerous and that she must continue with therapy. Is that true?

Loading...

Actually, the symptoms you have mentioned belong to a group of mild symptoms that are not so severe. There are other more dangerous symptoms that should be clear sign for stopping the treatment. Those are allergic reaction (including breathing difficulties, muscle spasms), irregular heartbeat If any of these occur, she must stop taking Risperdal and visit her doctor right away. Therapy would most probably be changed.
Reply

Loading...